# SDR AALA202407051309

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 35,199 hours, 15,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A750312
- Condition: Damaged
- Location: Bs500h-500is23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DAMAGED HOLES IN FORWARD CARGO COMPARTMENT INTERCOSTAL FROM STA 500H TO STA 500I, S23R. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
